| Catalog Number |
1620002 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hernia (2240)
| Date of Event |
06/02/2015
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported through a legal event that a 41 year old male had hernia repair surgery on or about (b)(6) 2012.During the hernia repair surgery, the surgeon implanted a strattice mesh.The records indicate this is a 10cm x 15 cm strattice hernia mesh (ex.Matrix tissue strattice hernia firm) mesh.After surgery, the patient returned to the hospital on or about (b)(6) 2015, for a revision surgery.No other information was provided.
Additional Manufacturer Narrative
This legal event is being reported as serious injury due to the reported recurrence with surgical intervention.The lot associated with this event was not reported and remains unknown; therefore an internal investigation into the device history records could not be performed.No strattice devices were returned for evaluation.Based on the limited information, including no identification of the lot number, and without relevant patient factors, a relationship between the event and the strattice could not be determined.Due to the legal process, if additional information is made available during legal proceedings, a supplemental report will be submitted.
Additional Manufacturer Narrative
The internal investigation is pending and will be reported in a follow up report along with the investigation conclusion.As reported in the initial: this legal event is being reported as serious injury due to the reported recurrence with surgical intervention.The lot associated with this event was not reported and remains unknown; therefore an internal investigation into the device history records could not be performed.No strattice devices were returned for evaluation.Based on the limited information, including no identification of the lot number, and without relevant patient factors, a relationship between the event and the strattice could not be determined.Due to the legal process, if additional information is made available during legal proceedings, a supplemental report will be submitted.
Event or Problem Description
This is follow up#1 to report on 14/apr/2023, pmqa received notification from legal that the lot associated with this event was found through discovery and is s11072-144.No other information was reported.As reported in initial: it was reported through a legal event that a 41 year old male had hernia repair surgery on or about (b)(6) 2012.During the hernia repair surgery, the surgeon implanted a strattice mesh.The records indicate this is a 10cm x 15 cm strattice hernia mesh (ex.Matrix tissue strattice hernia firm) mesh.After surgery, the patient returned to the hospital on or about (b)(6) 2015, for a revision surgery.No other information was provided.
Event or Problem Description
This if follow up#2 to report the results from the internal investigation and the conclusion.The aware date is based on when the batch record review was completed.This is follow up#1 to report on 14/apr/2023, pmqa received notification from legal that the lot associated with this event was found through discovery and is s11072-144.No other information was reported.As reported in initial: it was reported through a legal event that a 41 year old male had hernia repair surgery on or about on (b)(6) 2012.During the hernia repair surgery, the surgeon implanted a strattice mesh.The records indicate this is a 10cm x 15 cm strattice hernia mesh (ex.Matrix tissue strattice hernia firm) mesh.After surgery, the patient returned to the hospital on or about on (b)(6) 2015, for a revision surgery.No other information was provided.
Additional Manufacturer Narrative
Additional and/or corrected data: internal investigation into strattice lot: s11072 included a review of the reported information, review of the device history records, and a review of the complaint history records.The investigation resulted in no remarkable findings, including no other complaints reported against the lot and no deviations or related non-conformances revealed during processing.The lot was terminally sterilized within the process parameters and met all qc release criteria.As of 01 jun 2023, of the (b)(4) devices released to finished goods for lot: s11072, 169 have been distributed with 98 reported as implanted.Based on our internal investigation with no remarkable findings, and without relevant patient factors, a relationship between the strattice and this event could not be determined.Due to the legal process, if additional information is made available during legal proceedings, a supplemental report will be submitted.As reported in the follow up#1: the internal investigation is pending and will be reported in a follow up report along with the investigation conclusion.As reported in the initial: this legal event is being reported as serious injury due to the reported recurrence with surgical intervention.The lot associated with this event was not reported and remains unknown; therefore an internal investigation into the device history records could not be performed.No strattice devices were returned for evaluation.Based on the limited information, including no identification of the lot number, and without relevant patient factors, a relationship between the event and the strattice could not be determined.Due to the legal process, if additional information is made available during legal proceedings, a supplemental report will be submitted.